Your browser doesn't support javascript.

Portal Regional da BVS

Informação e Conhecimento para a Saúde

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Cetuximab-induced aseptic meningitis: case report and review of a rare adverse event.

BMC Cancer; 16: 384, 2016 07 04.
Artigo em Inglês | MEDLINE | ID: mdl-27378078

BACKGROUND:

Cetuximab is a commonly used antibody agent in the treatment of colorectal or head and neck cancer. Although it is generally well tolerated in most patients, cetuximab has been associated with some rare but serious adverse events. Aseptic meningitis is one such distinctly uncommon adverse drug reaction.CASE PRESENTATION: We present the case of a middle-aged Caucasian patient, who presented with fever and headache within a few hours of starting cetuximab therapy and was diagnosed with cetuximab-induced aseptic meningitis after a complete workup.

CONCLUSION:

To our knowledge, this is the ninth case of cetuximab-induced aseptic meningitis reported in literature. Because of a nonspecific clinical presentation, this adverse drug reaction can be easily misdiagnosed. It is important to increase awareness of this potentially severe reaction among oncologists.